# SDR SWAA2022042797598

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 27,503 hours, 12,449 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE PARTIALLY DROPPED DOWN FROM HOUSING. / [01] REINSTALLED AFT SERVICE DOOR SLIDE INTO HOUSING AS PER AMM 25-66-01.
